Jump to content





Day 4 On "the Regimen"

Posted by smsm, 03 May 2013 · 531 views

Day 4 On "the Regimen" GOD is this normal?????????????!?!?!?!?!??!?!?!?! my face is burning and it's so RED like a VERY VERY bad sunburn ...can somebody look at picture and tell me if this is normal!! (it's much worse on reality but the camera is not that good)

if it's normal when will it go away Posted Image

i feel liking giving up on this..my skin feels so damaged burned rough ,,,,,,,,,,,,,,,,,,,,,,,

any advice?? HELP !

Attached Thumbnails

  • Attached Image





Yeah mine was absolutely awful when I was on the regimen...it was so rough and hot! I have sensitive skin so mine was so bad and it never went away fully even after nearly 3 months, so I had to give up on the regimen, because I was getting more embarrassed about the flaky redness than the actual spots. But for most people you'll just have to cope with it for a few weeks and the redness will die down :) my advice would be to just take it slowly!

my skin is sensitive too,,how can i know if i have to give up on it?? 3 months is too much for me   :( :( 

i am taking it slowly ... once a day...

(sigh)

mine took about a month and a half to calm down! lots of redness and dryness....how much bp are you using in the morning and night? 

Well just see how these next few weeks go, everyone's first weeks go badly so hopefully you'll be fine after about three weeks! If it improves a good bit and the redness dies down, just hang in there and it should keep getting less red (and your acne will probably clear up!) I'm on accutane now and I saw on your blog that you don't want to go on it again, so unfortunately I don't have any plan Bs for you :(  But just think positively and good luck! :)

mine took about a month and a half to calm down! lots of redness and dryness....how much bp are you using in the morning and night? 

i am using a pea sized amount once a day,,the problem is we don't have 2.5 % bp where i live so i am using 5% ,maybe that's what's making things worse..

wow a month and a half...hmmmm

Well just see how these next few weeks go, everyone's first weeks go badly so hopefully you'll be fine after about three weeks! If it improves a good bit and the redness dies down, just hang in there and it should keep getting less red (and your acne will probably clear up!) I'm on accutane now and I saw on your blog that you don't want to go on it again, so unfortunately I don't have any plan Bs for you sad.png  But just think positively and good luck! smile.png

good luck with Accutane!!i'm trying my best to be positive but the burning sensation keeps reminding me how hard it's gonna be!!

about accutane,,use as much artificial tears as u can !!more than 5 times a day,,this is a 10000000 $ advice trust me!!! i have vision problems now  because i didn't care so much about it back then!! be careful and good luck again :)

yeahhh 5% sounds harsh, especially as an all over treatment. mine is the 2.5% one :X are you really unable to get the lower dosage? 

smsm, don't give up.  i am on day 7 and i am experiencing the same things you are plus my chin/mouth/lip area has exploded with acne. We will get through this together.  5% BP is probably causing excess irritation so you probably need to continue to go slow for a while.  Try ebay or amazon to see if they ship to your location

yeahhh 5% sounds harsh, especially as an all over treatment. mine is the 2.5% one sick.gif are you really unable to get the lower dosage? 

i think i  will stop for now until i could order the 2.5% bp online or something..i can't take it anymore!!

i'm not usually a quitter,but this really made me quit for now!

   If you don't half 2.5% just mix it withwater, like if you had one cup of BP you would mix it with one cup of water so you get half water half bp, so when you use it next it will only be half the bp in the same amount you were using, which would be 2.5%. If you don't want to do that just use less bp until your skin gets used to it, also don't forget to moisturize, vitamin A's been drying my skin out real good, like sometimes it hurts like a sun burn it's so dry, moisturizer always makes it feel tons better.

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors